Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 21, Number 3

All articles in this issue are freely accessible.

On stresses and deformations in toroidal shells of circular cross section which are acted upon by uniform normal pressure
Eric Reissner.
Quart. Appl. Math. 21 (1963), 177-187
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 155471
On the stress distribution in anisotropic infinite wedges
J. P. Benthem.
Quart. Appl. Math. 21 (1963), 189-198
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 156517
The mathematical theory of a class of surface wave antennas
Julius Kane.
Quart. Appl. Math. 21 (1963), 199-214
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 154549
The associated elastic problems in dynamic visco-elasticity
L. N. Tao.
Quart. Appl. Math. 21 (1963), 215-222
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 160386
Conditions for the solubility of an elliptic difference equation as an initial value problem
K. J. Harker and J. Llacer.
Quart. Appl. Math. 21 (1963), 223-234
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 154429
An example of the need for two stream functions in three-dimensional flows
Thomas C. Benton.
Quart. Appl. Math. 21 (1963), 235-237
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 154488
Symmetric dual quadratic programs
Richard W. Cottle.
Quart. Appl. Math. 21 (1963), 237-243
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 156707
Application of variational principles to limit analysis
T. Mura and S. L. Lee.
Quart. Appl. Math. 21 (1963), 243-248
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 157548
A note on input-output spectral densities
K. S. Miller.
Quart. Appl. Math. 21 (1963), 249-252
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 156716
Correction to the paper “Duality in nonlinear programming”
O. L. Mangasarian.
Quart. Appl. Math. 21 (1963), 252-252
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99602

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website